Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Bleeding after manual sex

 - UBBFriend: Email this page to someone!    
Author Topic: Bleeding after manual sex
graycloud1
Activist
Member # 47176

Icon 1 posted      Profile for graycloud1     Send New Private Message       Edit/Delete Post 
Hello,
I'm sorry to bother you, but I'm really concerned about something: mybf and I were engaging in manual sex and after he pulled out his fingers, he noticed that there was blood on them. We had been using lubricant and his nails are really short, so wasn't sure what could have caused the bleeding.
I was really panicked, so I took a pregnancy test, but it was negative. I'm on the pill and my withdrawal bleed ended three days ago...What could have caused the bleeding? This has never happened before...Now it hurts a little bit...Should I be concerned? Thanks for your help.

Posts: 46 | From: USA | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
Saffron Raymie
Scarleteen Volunteer
Member # 49582

Icon 1 posted      Profile for Saffron Raymie     Send New Private Message       Edit/Delete Post 
Hey graycloud; just for your information, there's no pregnancy risk at all from manual sex. For that kind of sex to be a risk, you'd have to be inserting handfuls of fresh ejaculate.

It could be a few things; sometimes on the pill, we get spotting, even if we've been taking that pill for a very long time. That's pretty common.

Were you adding lubricant as you went along? Also, were you feeling very aroused and taking the pace quite slowly, taking a lot of time before entry with fingers? Were either you or your partner being a little rough with your vulva?

Have you both been tested for STIs?

As it's hurting, it's best to wait until it's better before engaging in sex again.

[ 12-06-2011, 08:04 AM: Message edited by: RaeRay2112 ]

--------------------
'Obtain the virgin's consent before you marry her' - Prophet Mohammad (pbuh)

Posts: 1285 | From: England | Registered: Oct 2010  |  IP: Logged | Report this post to a Moderator
graycloud1
Activist
Member # 47176

Icon 1 posted      Profile for graycloud1     Send New Private Message       Edit/Delete Post 
Hi RaeRay,
Thank you for the reply.
My partner was using lubricant, but only at the beginning. He might of been a bit rough..;I can't remember though. I'm still concerned because the bleeding has never happened before...I mean, I didn't have any spotting before and it was three days after my withdrawal bleed. Could the manual sex have triggered the spotting? We haven't been tested for STIs but he always washes his hands before and we have only engaged in manual sex

Posts: 46 | From: USA | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
Saffron Raymie
Scarleteen Volunteer
Member # 49582

Icon 1 posted      Profile for Saffron Raymie     Send New Private Message       Edit/Delete Post 
The manual sex could have caused a mirco tear in your vulva, which would bleed. They heal quite quickly, so it's not cause for concern so much - but it's something that can be avoided by making sure you feel super aroused before engaging in sex, keeping adding lube as you go along, and refrain from being rough.

If it was spotting from the pill, and not a tear, it doesn't matter where it was in relation to your withdrawal bleed; spotting can happen on the pill at any time. It's just a very common side effect, and isn't cause for concern. If it was spotting from the pill, it wouldn't have been caused by the manual sex, no. It can happen at any time, even if it's not a side effect you've had before.

[ 12-06-2011, 08:24 AM: Message edited by: RaeRay2112 ]

--------------------
'Obtain the virgin's consent before you marry her' - Prophet Mohammad (pbuh)

Posts: 1285 | From: England | Registered: Oct 2010  |  IP: Logged | Report this post to a Moderator
graycloud1
Activist
Member # 47176

Icon 1 posted      Profile for graycloud1     Send New Private Message       Edit/Delete Post 
Thank you so much for the information! It probably was a tear because it was only after he pulled out his fingers that we saw the blood. Even now when I use the bathroom I still see some brownish discharge. Could it be from the tear? I mean, I doubt it would be from the pill seeing as I didn't have any spotting before that. Will it last a few days?
Posts: 46 | From: USA | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
It may last a few days, it's hard to tell. It can sometimes take a few days for healing and any old blood to wash out. However, to be clear, just because you haven't had spotting on the pill that does not mean it can't or won't happen.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
graycloud1
Activist
Member # 47176

Icon 1 posted      Profile for graycloud1     Send New Private Message       Edit/Delete Post 
Thanks Sarah Liz for the response and for the information. I really appreciate all your help!
Posts: 46 | From: USA | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen